# SDR 2008FA0000332

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: General aviation
- Aircraft: N591AF
- Make and model: Pilats PC1245
- Aircraft serial: 591
- Aircraft time: 3,031 hours, 2,762 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,942 hours, 2,688 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Brake Assy
- Part time: 875 hours, 834 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS LEFT BRAKE GRABBING.  REMOVED LEFT MAIN TIRE ASSEMBLY TO INVESTIGATE DISCREPANCY AND DISCOVERED THE OUTBOARD BRAKE DISC BROKEN INTO THREE PIECES.  REPLACED THE LEFT BRAKE ASSEMBLY.
